MedElevator Войти в исследования
← Поиск публикаций
Case reports in nephrology · 2019

A Case of Rheumatoid Arthritis Presenting with Renal Thrombotic Microangiopathy Probably due to a Combination of Chronic Tacrolimus Arteriolopathy and Severe Hypertension.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Honma Fumika, Fujigaki Yoshihide, Nemoto Yoshikazu, Kikuchi Hirotoshi, Nagura Michito, Arai Shigeyuki, Ishizawa Kenichi, Yamazaki Osamu, Tamura Yoshifuru, Kondo Fukuo, Ohashi Ryuji, Uchida Shunya, Shibata Shigeru

Аннотация

A 51-year-old woman with rheumatoid arthritis presented with mild hypertension 20 months after tacrolimus treatment and developing proteinuria 24 months after the treatment. Tacrolimus was discontinued 27 months after the treatment, followed by heavy proteinuria, accelerated hypertension, and deteriorating renal function without ocular fundus lesions as a clinical sign of malignant hypertension. Renal biopsy revealed malignant nephrosclerosis characterized by subacute and chronic thrombotic microangiopathy (TMA), involving small arteries, arterioles, and glomeruli. Focal segmental glomerulosclerosis, probably secondary to chronic TMA, was identified as a cause of heavy proteinuria. The zonal tubulointerstitial injury caused by subacute TMA may have mainly contributed to deteriorating renal function. The presence of nodular hyalinosis in arteriolar walls was indicative of tacrolimus-associated nephrotoxicity. Together with other antihypertensive drugs, administration of aliskiren stabilized renal function with reducing proteinuria. Owing to the preexisting proteinuria prior to severe hypertension and the complex renal histopathology, we postulated that chronic TMA, which was initially triggered by tacrolimus, was aggravated by severe hypertension, resulting in overt renal TMA.